Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Asymptotic behavior of Weyel-Titchmarsh m-function in the case of the Dirac system

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    B. J. Harris, “The asymptotic form of the Titchmarsh-Weyel m-function associated with a Dirac system,” J. London Math. Soc.,31, No. 2, 321–330 (1985).

  2. 2.

    A. A. Danielyan and B. M. Levitan, “Asymptotic properties of Weyel-Titchmarsh m-functions,” Vestn. Mos. Gos. Univ., Ser. 1, Mat., Mekh., No. 3, 9–14 (1988).

  3. 3.

    A. A. Danielyan and B. M. Levitan, “On the asymptotic behavior of Weyel-Titchmarsh m-functions,” Izv. Akad. Nauk SSSR, Ser. Mat.,54, No. 2 (1990).

  4. 4.

    B. M. Levitan and I. S. Sargsyan, Introduction to Spectral Theory [in Russian], Nauka, Moscow (1970).

  5. 5.

    M. G. Gasymov and B. M. Levitan, “Determining the Dirac system from scattering phase,” Dokl. Akad. Nauk SSSR,167, No. 6, 1219–1222 (1966).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 50, No. 2, pp. 67–76, August, 1991.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Danielyan, A.A., Levitan, B.M. & Khasanov, A.B. Asymptotic behavior of Weyel-Titchmarsh m-function in the case of the Dirac system. Mathematical Notes of the Academy of Sciences of the USSR 50, 816–823 (1991). https://doi.org/10.1007/BF01157568

Download citation

Keywords

  • Asymptotic Behavior
  • Dirac System